# SDR SIMA20160209008

- Difficulty date: February 9, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 28,272 hours, 23,866 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EXTERIOR EMER LIGHT WIRE HARNESS IS BROKEN ABOUT A FOOT FROM CONNECTOR P8560.  REPAIRED RT FWD INSPECTION LIGHT WIRE HARNESS IAW SWPM 20-21-00.  OPERATIONS CHECKED GOOD.
